# SDR SWI2024F00724

- Difficulty date: June 5, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR.20R HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS.517.00 TO FS.549.00 (MARKED).     (C-CHECK RO 8/22/2024)    INSTALLED THE NEW STRINGER 20RH BETWEEN FS.501.00 AND FS.547.00 REF. CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, DWG SH670-33302 REV. B AND USING REO. 670-53-31-508 REV.--, DATED 2020-05-20 (PREVIOUS STRINGER REPAIR). LEAK CHECK GOOD. SEE CONTINUATION FOR DETAILS.COMPLIED WITH TASK 51-900-1002-SKY
